Steroid-induced rosacea

Yep I actually decided to bin the daktacort yesterday literally. When people talk about skin thinning etc would that be after a really long period of using strong steroid topicals rather than just a very mild one like daktacort for 8 weeks twice a day like I have? I mean could this redness just be a temporary flare up and not due to daktacort at all? I'm a paranoid person and whenever I hear of a slight side effect in anything I always look for it cropping up constantly and whe I see something I always attribute it to being a side effect. It just seems strange that people say you should'nt use steroids on the face and should only use for short periods when he's acually told me to use it for 6 - 8 weeks.

Dermatological vascular laser (single wavelength) or intense pulsed light (broad spectrum) machines offer one of the treatments for rosacea, in particular the erythema (redness) of the skin. [29] They use light to penetrate the epidermis to target the capillaries in the dermis layer of the skin. The light is absorbed by oxy hemoglobin , which heats up, causing the capillary walls to heat up to 70 °C (158 °F), damaging them, and causing them to be absorbed by the body's natural defense mechanism. With a sufficient number of treatments, this method may even eliminate the redness altogether, though additional periodic treatments will likely be necessary to remove newly formed capillaries. [23]

Steroid-induced rosacea

steroid-induced rosacea

Media:

steroid-induced rosaceasteroid-induced rosaceasteroid-induced rosaceasteroid-induced rosaceasteroid-induced rosacea

http://buy-steroids.org